Allergologie select · 2026
Does the teicoplanin skin test predict IgE-mediated hypersensitivity?
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Baştuğ İnan Nur Betül, Göktürk Özge, Karahan Yavuz, Aksu Kurtuluş
Аннотация
Various delayed-type hypersensitivity reactions have been reported following teicoplanin administration, including drug rash with eosinophilia and systemic symptoms (DRESS syndrome), and acute generalized exanthematous pustulosis (AGEP). Until recently, IgE-mediated hypersensitivity reactions to teicoplanin were considered to be rare. However, reports of such reactions have increased in recent years. These case reports also suggest that teicoplanin skin testing can predict IgE-mediated hypersensitivity reactions. In the present case, teicoplanin skin prick and intradermal tests were negative, yet an immediate skin reaction occurred during provocation.